# SDR 2003UALA00399

- Difficulty date: May 26, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 45,545 hours, 17,142 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Separated
- Location: Girt Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R GIRT BAR SHOE FITTING SEPARATED FROM GIRT BAR ASSEMBLY.  REINSTALLED SHOE ASSY.
